# SDR MASA2011032902274

- Difficulty date: March 26, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 21,642 hours, 15,128 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72471OP
- Condition: Torn
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MED "TO OPEN LIFT HANDLE PUSH DOOR" PLACARD TORN.  MX REPLACED MED "TO OPEN LIFT HANDLE PUSH DOOR" PLACARD NO FURTHER DEFECTS NOTED.
